English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Donagi-Markman cubic for Hitchin systems

MPS-Authors
There are no MPG-Authors available
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Balduzzi, D. (2006). Donagi-Markman cubic for Hitchin systems. Mathematical Research Letters, 13(6), 923-933.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-CF71-F
Abstract
The Donagi-Markman cubic is the differential of the period map for algebraic completely integrable systems. Here we prove a formula for the cubic in the case of Hitchin’s system for arbitrary semisimple g. This was originally stated (without proof) by Pantev for sln.